# SDR 2018FA0000538

- Difficulty date: December 17, 2018
- Submitted: December 20, 2018
- Operation: General aviation
- Aircraft: N750MA
- Make and model: Boeing 737-800
- Aircraft serial: 35148
- Aircraft time: 33,943 hours, 12,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN THE BOTH FORWARD AND AFT LEFT OVERWING EMERGENCY EXITS UPPER SILL INTERCOASTAL. THE ITEM WAS GIVEN A TEMPORARY REPAIR AS PER BOEING 8100-9, EA# PD37-53-2453.
